MAUDE Adverse Event Report: ACELL, INC. MICROMATRIX

ACELL, INC. MICROMATRIX
Model Number MM0030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Swelling (2091)
Date of Event 06/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the lot identified no substantial deviations from the validated processes and demonstrated the product was manufactured and distributed in compliance with fda, state, local and manufacturer operating procedures.Biocompatibility testing per iso 10993 has demonstrated that this product line does not cause adverse responses in test subjects.Usage of this product for hair loss is off label.Due to the subsequent medical intervention and out of an abundance of caution this mdr has been filed.
 
Event or Problem Description
On (b)(6) 2017 physician injected mixture of platelet rich plasma and micromatrix powder into the scalp area.On (b)(6) 2017 patient returned to the clinic to voice some concerns, and was referred to a dermatologist.Patient stated she was having a reaction and described the area was very painful, there was soreness, but no redness in area, her hair seemed "electric" and began to fall out.Patient claimed no allergies to pork or other substances.Dermatologist ruled out lichenoid reaction.On (b)(6) 2017 patient returned to the clinic with continued complaints, and had skin test performed by original treating physician.On (b)(6) 2017 original treating physician noted that patient had a mildly positive reaction which was described as "red and raised area" by the patient.Per the patient, her primary care physician prescribed antihistamines, and benadryl for sleep.On (b)(6) 2017 it was noted by original treating physician that the redness was resolved, and, based on past history of duloxetine use duloxetine was restarted.

Brand Name
MICROMATRIX
Common Device Name
MICROMATRIX
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr
columbia MD 21046
MDR Report Key6748995
Report Number3005920706-2017-00004
Device Sequence Number187586
Product Code KGN
UDI-Device Identifier00386190001134
UDI-Public(01)00386190001134(17)190331(10)008397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberMM0030
Device Lot Number008397
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;